# SDR CA080620002

- Difficulty date: June 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 842 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HTH
- Condition: Failed
- Location: Engine
- Part time: 139 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER WOULD NOT TURN OVER THE ENGINE, TROUBLESHOOTING REVEALED THE STARTER WOULD NOT ROTATE THE STARTER GEAR.
